# SDR MASA2012042334712

- Difficulty date: April 17, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 20,454 hours, 16,573 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSBEAM IS CRACKED AT RBL AND LBL 11 AND HAS AREAS OF CORROSION.  REPAIRED IAW BOMBARDIER SB 670BA-53-026 REV A BSC EO CL600-2024-21-LO1167, BOMBARDIER REO 670-53-11-0047 REV E, AND BOMBARDIER REO 690-53-11-0371.
